Revista Matemática Iberoamericana


Full-Text PDF (219 KB) | Metadata | Table of Contents | RMI summary
Volume 21, Issue 1, 2005, pp. 1–24
DOI: 10.4171/RMI/412

Published online: 2005-04-30

The Cauchy problem for viscous shallow water equations

Weike Wang[1] and Chao-Jiang Xu[2]

(1) Shanghai Jiao Tong University, China
(2) Université de Rouen, Mont Saint Aignan, France

In this paper we study the Cauchy problem for viscous shallow water equations. We work in the Sobolev spaces of index $s>2$ to obtain local solutions for any initial data, and global solutions for small initial data.

Keywords: Shallow water equation, Littlewood-Paley decomposition, global solution

Wang Weike, Xu Chao-Jiang: The Cauchy problem for viscous shallow water equations. Rev. Mat. Iberoam. 21 (2005), 1-24. doi: 10.4171/RMI/412